# SDR CA980113015

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1430004
- Condition: Chafed
- Location: Ail Balance
- Part time: 6,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON BALANCE CABLE CHAFING ON FLOOR SKIN AND HYD LINE.  CABLE REPLACED, HYL LINE RECLAMPED AND FLOOR SKIN MOVED.
